MARY H. FANG, M.D.; ALLEN L. GINSBERG, M.D.; WILLIAM O. DOBBINS III, M.D.
Flurazepam hydrochloride (Dalmane®), a commonly used hypnotic available since 1970, has not previously been linked with hepatic toxicity (1). We report here the case of a patient with jaundice associated with flurazepam hydrochloride.
A 70-year-old white man was admitted on 5 September 1977 with a 2½-month history of anorexia, weakness, and fatigue. Two and one-half weeks before admission, he had noticed brown urine and clay-colored stools. Pruritis and jaundice had occurred 1 week later. He denied abdominal pain and significant weight loss. A cholecystectomy and an appendectomy had been done in 1969 and coronary artery bypass in 1972. He now
MARY H. FANG, ALLEN L. GINSBERG, WILLIAM O. DOBBINS. Cholestatic Jaundice Associated with Flurazepam Hydrochloride. Ann Intern Med. 1978;89:363–364. doi: 10.7326/0003-4819-89-3-363
Download citation file:
Published: Ann Intern Med. 1978;89(3):363-364.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use